Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 109, NWS Cleveland, OH

September 4, 20155 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 5:30 PM EDT for 5 counties in Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2015, 5:30 PM EDT (21:30 UTC)
Expired
Sep 4, 2015, 6:15 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashland County, OH, Huron County, OH, Lorain County, OH, Medina County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 5:30 PM EDTTSTM WND DMGNorth Fairfield, OHROOF BLOWN OFF A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WUUS51 KCLE 042130
SVRCLE
OHC005-077-093-103-139-042215-
/O.NEW.KCLE.SV.W.0109.150904T2130Z-150904T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
530 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO...
  EASTERN HURON COUNTY IN NORTH CENTRAL OHIO...
  SOUTHWESTERN MEDINA COUNTY IN NORTHEASTERN OHIO...
  SOUTHWESTERN LORAIN COUNTY IN NORTH CENTRAL OHIO...
  NORTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 615 PM EDT

* AT 530 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  LONDON...OR 10 MILES SOUTHEAST OF NORWALK...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...NORWALK...WELLINGTON...NEW LONDON...PLYMOUTH...
  SAVANNAH...POLK...SULLIVAN...GREENWICH...SHILOH...NORTH
  FAIRFIELD...BAILEY LAKES...ROCHESTER...ROWSBURG...NANKIN...
  SHENANDOAH AND NOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4095 8269 4123 8261 4117 8217 4100 8217
      4099 8213 4084 8212 4083 8213
TIME...MOT...LOC 2130Z 279DEG 32KT 4113 8247 

HAIL...0.75IN
WIND...60MPH
 
$$

KING
2 follow-up statements
771 
WWUS51 KCLE 042148
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT FRI SEP 4 2015

OHC103-139-042158-
/O.CAN.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
RICHLAND OH-MEDINA OH-
548 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND AND
SOUTHWESTERN MEDINA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2148Z 279DEG 32KT 4110 8226 

$$

OHC005-077-093-042215-
/O.CON.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
HURON OH-LORAIN OH-ASHLAND OH-
548 PM EDT FRI SEP 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN HURON...SOUTHWESTERN LORAIN AND NORTHWESTERN ASHLAND
COUNTIES...

AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON...
OR 16 MILES NORTH OF ASHLAND...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...NEW LONDON...SULLIVAN...GREENWICH...ROCHESTER AND NOVA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2148Z 279DEG 32KT 4110 8226 

HAIL...0.75IN
WIND...60MPH
 
$$

KING
946 
WWUS51 KCLE 042213
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
613 PM EDT FRI SEP 4 2015

OHC005-077-093-042223-
/O.EXP.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
HURON OH-LORAIN OH-ASHLAND OH-
613 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HURON...
SOUTHWESTERN LORAIN AND NORTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT
615 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2212Z 279DEG 32KT 4110 8226 

$$

KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:05 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 4, 4:05 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT FRI SEP 4 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL
WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE
AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY
STATIONARY THROUGH LABOR DAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER LEVEL LOW PRESSURE WITH A LOBE OF ENERGY ROTATING ALONG ITS
SOUTH SIDE. THIS HAS BEEN ENOUGH TO ADD SOME LIFT TO AN ALREADY
UNSTABLE ATMOSPHERE. 2000-3000 CAPES WILL ALLOW FOR SOME ROBUST
TOWERS WITH THE POTENTIAL FOR STRONG DAMAGING WINDS. CURRENT
THINKING IS THAT MOST OF THE COVERAGE WILL BE ACROSS THE WESTERN
COUNTY WARNING AREA. HOWEVER IF WE CAN STILL GET ENOUGH HEATING
EARLY THIS EVENING TO NUDGE TEMPERATURES UP TO THE CONVECTIVE
TEMPS THERE STILL COULD BE SOME ISOLATED TO SCATTERED DEVELOPMENT.
THIS MAY END UP BEING OVERKILL FOR THE EASTERN COUNTY WARNING AREA
AND THE NEXT SHIFT WILL BE ABLE TO DECREASE POPS ACROSS THE EAST
WITH THE EVENING UPDATE.

OTHERWISE IT LOOKS LIKE ANOTHER WARM NIGHT WITH LOWS GENERALLY IN
THE MIDDLE 60S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL
MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE
AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT
APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO
NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR
THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT
PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL
RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW
TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL
MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE
EASTERN UNITED STATES BY THE END OF THE WEEK.

THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE
FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH
WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND
MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST
THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD
FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL
FOLLOW THE SECONDARY COLD FRONT.

FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE
FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD
OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE
THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE
FORECAST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
ANOTHER TOUGH SET OF TAFS THIS AFTERNOON WITH THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS. A SCATTERED TO BROKEN CU DECK FROM THE
REMNANT MCS FROM THIS MORNING IS MOVING OFF TO THE SOUTHEAST
IMPACTING MAINLY CAK AND YNG. CLEARING SKIES TO THE WEST HAS
ALLOWED FOR SOME THUNDERSTORMS TO DEVELOP OVER EASTERN INDIANA AND
EXTREME WESTERN OHIO. OUTFLOW FROM THIS COMPLEX OF
THUNDERSTORMS...ALONG WITH DAYTIME HEATING...COULD SPARK
THUNDERSTORMS THAT COULD IMPACT A MAJORITY OF THE TAF SITES THIS
AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP SHOULD DISSIPATE BY 02Z
WITH THE LOSS OF DAYTIME HEATING.

GIVEN A SIMILAR AIRMASS TO THE LAST FEW NIGHTS...ADDED MOISTURE
FROM RECENT RAINFALL...AND LIGHT WINDS OVERNIGHT...EXPECTING MVFR
FOG TO FORM AT ALL TAF SITES AND FOR SOME PATCHY IFR FOG TO ALSO
BE POSSIBLE.

OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. SCATTERED
THUNDERSTORMS MAY DEVELOP AGAIN SATURDAY...BECOMING MORE ISOLATED
BY SUNDAY.

&&

.MARINE...
LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT
SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST
TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND
THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO
QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE
HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE
PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 4:12 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
412 PM EDT FRI SEP 4 2015

OHZ003-006>011-017>020-027>031-036>038-047-052015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-
HOLMES-KNOX-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE. THE STORMS
WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

LEZ061-142>149-162>169-052015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-021>023-032-033-089-PAZ001>003-052015-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
412 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 4, 2:45 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             5 S FREMONT             41.28N 83.11W
09/03/2015  E0.88 INCH       SANDUSKY           OH   TRAINED SPOTTER

0225 PM     HAIL             2 N TIFFIN              41.15N 83.18W
09/03/2015  E1.00 INCH       SENECA             OH   EMERGENCY MNGR

0255 PM     HAIL             WOOSTER                 40.82N 81.93W
09/03/2015  E0.25 INCH       WAYNE              OH   TRAINED SPOTTER

0305 PM     TSTM WND DMG     SMITHVILLE              40.86N 81.86W
09/03/2015                   WAYNE              OH   TRAINED SPOTTER

            2 LARGE TREES DOWNED

0305 PM     HAIL             SMITHVILLE              40.86N 81.86W
09/03/2015  E0.25 INCH       WAYNE              OH   TRAINED SPOTTER

            WIND GUST ESTIMATED TO 50 MPH AND VERY HEAVY RAIN WITH A
            TSTM.

0410 PM     TSTM WND DMG     3 S GREEN               40.89N 81.44W
09/03/2015                   STARK              OH   EMERGENCY MNGR

            STARK EMA REPORTED SEVERAL TREES DOWN ON UTILITY TRAILER
            IN GREEN. LIGHTNING MAY HAVE STRUCK A HOME.

0415 PM     TSTM WND DMG     2 N GREEN               40.97N 81.44W
09/03/2015                   SUMMIT             OH   TRAINED SPOTTER

            MULTIPLE TREES DOWN. PEA-SIZED HAIL.

0420 PM     TSTM WND DMG     4 NW MEADVILLE          41.69N 80.20W
09/03/2015                   CRAWFORD           PA   911 CALL CENTER

            TWO TREES DOWN IN SUMMIT AND VERNON TWP.

0845 PM     TSTM WND DMG     2 SW BONO               41.62N 83.30W
09/03/2015                   OTTAWA             OH   PUBLIC

            FOUR LARGE HEALTHY TREES SNAPPED OR UPROOTED IN
            CURTICE/JERUSALEM TWP.

&&

SEFCOVIC
Special weather statement, Sep 4, 3:37 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015

OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...

AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
      4070 8344 4071 8349 4082 8350 4082 8352
      4090 8351 4091 8348 4099 8346 4099 8311
      4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340

SEFCOVIC
Special weather statement, Sep 4, 3:44 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015

OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...

AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
      4152 8298 4151 8299 4152 8289 4159 8284
      4153 8282 4150 8273 4151 8281 4146 8304
      4145 8304 4142 8294 4145 8285 4126 8284
      4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306

JAMISON
Local storm report, Sep 4, 4:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     1 W FREMONT             41.35N 83.13W
09/04/2015  E45.00 MPH       SANDUSKY           OH   TRAINED SPOTTER

            SANDUSKY COUNTY SKYWARN REPORTED 40-45 MPH WIND GUST WEST
            OF FREMONT.

0400 PM     HAIL             FREMONT                 41.35N 83.11W
09/04/2015  E0.75 INCH       SANDUSKY           OH   TRAINED SPOTTER

            SANDUSKY COUNTY SKYWARN REPORTED 3/4 INCH HAIL IN
            FREMONT.

0420 PM     TSTM WND GST     CLYDE                   41.31N 82.98W
09/04/2015  E45.00 MPH       SANDUSKY           OH   TRAINED SPOTTER

            SKYWARN REPORTED 45 MPH WIND GUST IN CLYDE. DIME SIZED
            HAIL WAS ALSO REPORTED.

&&

SEFCOVIC
Local storm report, Sep 4, 4:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             2 S GREEN SPRINGS       41.23N 83.05W
09/04/2015  E0.25 INCH       SENECA             OH   EMERGENCY MNGR

            RELAYED BY SENECA COUNTY EMA.

&&

SEFCOVIC
Local storm report, Sep 4, 4:53 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
09/04/2015                   SANDUSKY           OH   PUBLIC

            LARGE PORTION OF TREE FELL ONTO TRUCK IN CLYDE. REPORT
            VIA SOCIAL MEDIA.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:01 PM EDTSpecial Marine WarningCLE119 min
Sep 3, 8:29 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa61 min
Sep 3, 8:32 PM EDTSpecial Marine WarningCLE118 min
Sep 4, 10:50 AM EDTSpecial Weather StatementCLEStark25 min
Sep 4, 2:25 PM EDTSpecial Weather StatementCLEHancock50 min
Sep 4, 3:37 PM EDTSpecial Weather StatementCLEMarion, Wyandot53 min
Sep 4, 3:44 PM EDTSpecial Weather StatementCLESandusky31 min
Sep 4, 3:51 PM EDTSevere Thunderstorm WarningCLESandusky39 min
Sep 4, 4:28 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca62 min
Sep 4, 4:43 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.